# SDR CA150821003

- Difficulty date: August 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 25,817 hours
- Engine: Pwa PT6A41
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: 817841644
- Condition: Cracked
- Location: Wing
- Part time: 5,725 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SECOND 200 HOUR NDT INSPECTION A CRACKED WAS DETECTED IN THE RIGHT LOWER FORWARD WING BOLT.
